# SDR ZZDA2010471

- Difficulty date: October 4, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N166AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CDR READS AS FOLLOWS:  "1D EMERGENCY LIGHT STRIP ON FLOOR IS DAMAGED, IT WILL NOT CHARGE OR ILLUMINATE IN THE DARK".  LIGHT STRIP IS ONLY DIRTY AND DOES NOT CHARGE AND ILLUMINATE IN DARKNESS.  NO DEFECT NOTED.
